# SDR ASOA2015020512157

- Difficulty date: January 13, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BOOST PUMP CUTOUT HAS MULTIPLE INDICATIONS ALL AROUND THE VERTICAL & HORIZONTAL LANDINGS 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED CORROSION ON VERTICAL AND HORIZONTAL LANDINGS IAW SRM 51-21-06.  ORIGINAL THICKNESS .150", REMOVED .007" FROM HORIZONTAL LANDING AND .007" FROM VERTICAL LANDING. REMAINING THICKNESS .143".  RECEIVED STS EA 32-2015-024 AND PERFORMED REPAIR STEPS SECTION 1 PERMANENT REPAIR.
